Alert archive / Alabama / Tornado Warnings in 2025
Tornado Warning 4, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Feb 15, 2025, 11:59 PM CST for 4 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It was in force for 46 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 15, 2025, 11:59 PM CST (05:59 UTC)
- Expired
- Feb 16, 2025, 12:45 AM CST
- In force
- 46 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jackson County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 63 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 12:04 AM CST | TSTM WND DMG | 5 Sw Elkmont, AL | Trees reported down along Fort Hampton Road and Cannon Road. |
| Feb 16, 12:04 AM CST | TSTM WND DMG | 5 Sw Elkmont, AL | TREES REPORTED DOWN ALONG FORT HAMPTON ROAD AND CANNON ROAD. |
| Feb 16, 12:04 AM CST | TSTM WND GST 52 | 4 Wnw Mooresville, AL | |
| Feb 16, 12:04 AM CST | TSTM WND GST 52 | 4 Wnw Mooresville, AL | |
| Feb 16, 12:09 AM CST | TSTM WND GST 61 | 4 Wnw Mooresville, AL | |
| Feb 16, 12:09 AM CST | TSTM WND GST 61 | 4 Wnw Mooresville, AL | |
| Feb 16, 12:11 AM CST | TSTM WND DMG | 2 Wsw Ardmore, AL | Trees and power lines were knocked down along Mooresville Road southwest of Ardmore. Time estimated by radar. |
| Feb 16, 12:12 AM CST | TSTM WND GST 62 | 4 Nw Madison, AL | Measured at County Line Road and Highway 72. |
| Feb 16, 12:12 AM CST | TSTM WND GST 62 | 4 Nw Madison, AL | MEASURED AT COUNTY LINE ROAD AND HIGHWAY 72. |
| Feb 16, 12:19 AM CST | TSTM WND DMG | 1 Sw Madison, AL | A tree trunk was snapped near the Palmer Road and Ray Sanderson Drive intersection. Time estimated by radar. |
| Feb 16, 12:31 AM CST | TSTM WND DMG | 3 Ne Huntsville, AL | A tree and power line down at 707 Cross Street. Time estimated by radar. Power outages near UAH (up to 3600) and at University at Jordan Lane. |
| Feb 16, 12:31 AM CST | TSTM WND DMG | 3 Ne Huntsville, AL | A TREE AND POWER LINE DOWN AT 707 CROSS STREET. TIME ESTIMATED BY RADAR. POWER OUTAGES NEAR UAH (UP TO 3600) AND AT UNIVERSITY AT JORDAN LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 9:11 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 590 m²/s²
- 0-3 km storm-relative helicity
- 660 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
705
WFUS54 KHUN 160559
TORHUN
ALC071-079-083-089-TNC051-103-127-160645-
/O.NEW.KHUN.TO.W.0004.250216T0559Z-250216T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
1159 PM CST Sat Feb 15 2025
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Northwestern Jackson County in northeastern Alabama...
Northern Madison County in north central Alabama...
Limestone County in north central Alabama...
East central Lawrence County in northwestern Alabama...
Southeastern Moore County in Middle Tennessee...
Lincoln County in Middle Tennessee...
Southwestern Franklin County in Middle Tennessee...
* Until 1245 AM CST.
* At 1159 PM CST, a severe thunderstorm capable of producing a
tornado was located 8 miles northwest of Athens, moving east at 60
mph. A funnel cloud has been spotted west of Elkmont by spotters.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ardmore around 1205 AM CST.
Huntland around 1240 AM CST.
Other locations impacted by this tornadic thunderstorm include
Cartwright, French Mill, Elkwood, Elora, Hurdlow, Maxwell, Larkin,
Smithland, Francisco, and Beans Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3526 8622 3483 8615 3463 8700 3468 8710
3460 8711 3459 8716 3500 8713 3499 8684
3513 8683
TIME...MOT...LOC 0559Z 249DEG 53KT 3490 8702
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KDW2 follow-up statements
793
WWUS54 KHUN 160616
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
1216 AM CST Sun Feb 16 2025
ALC079-160622-
/O.CAN.KHUN.TO.W.0004.000000T0000Z-250216T0645Z/
Lawrence AL-
1216 AM CST Sun Feb 16 2025
...THE TORNADO WARNING FOR EAST CENTRAL LAWRENCE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of Lawrence County. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CST for north central,
northeastern and northwestern Alabama...and Middle Tennessee.
&&
LAT...LON 3463 8699 3474 8698 3499 8698 3499 8684
3513 8683 3526 8622 3483 8615
TIME...MOT...LOC 0612Z 249DEG 51KT 3496 8681
$$
ALC071-083-089-TNC051-103-127-160645-
/O.CON.KHUN.TO.W.0004.000000T0000Z-250216T0645Z/
Jackson AL-Madison AL-Limestone AL-Moore TN-Lincoln TN-Franklin TN-
1216 AM CST Sun Feb 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR
NORTHWESTERN JACKSON...NORTHERN MADISON...EASTERN LIMESTONE...
SOUTHEASTERN MOORE...LINCOLN AND SOUTHWESTERN FRANKLIN COUNTIES...
At 1212 AM CST, a line of severe thunderstorms capable of producing
tornadoes was located from west of Fayetteville southward through
Athens moving east at 60 mph. The best circulations with this line
were located near Ardmore and just south of Athens.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Huntland around 1240 AM CST.
Other locations impacted by this tornadic thunderstorm include French
Mill, Elkwood, Elora, Hurdlow, Maxwell, Larkin, Smithland, Francisco,
Beans Creek, and Holland Gin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3463 8699 3474 8698 3499 8698 3499 8684
3513 8683 3526 8622 3483 8615
TIME...MOT...LOC 0612Z 249DEG 51KT 3496 8681
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KDW580
WWUS54 KHUN 160632
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
1232 AM CST Sun Feb 16 2025
ALC083-160640-
/O.CAN.KHUN.TO.W.0004.000000T0000Z-250216T0645Z/
Limestone AL-
1232 AM CST Sun Feb 16 2025
...THE TORNADO WARNING FOR EASTERN LIMESTONE COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of Limestone
County. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CST for north central
and northeastern Alabama...and Middle Tennessee.
&&
LAT...LON 3468 8676 3477 8675 3501 8673 3514 8673
3526 8622 3483 8615
TIME...MOT...LOC 0630Z 287DEG 42KT 3517 8656 3469 8660
$$
ALC071-089-TNC051-103-127-160645-
/O.CON.KHUN.TO.W.0004.000000T0000Z-250216T0645Z/
Jackson AL-Madison AL-Moore TN-Lincoln TN-Franklin TN-
1232 AM CST Sun Feb 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR
NORTHWESTERN JACKSON...NORTHERN MADISON...SOUTHEASTERN MOORE...
SOUTHERN LINCOLN AND SOUTHWESTERN FRANKLIN COUNTIES...
At 1230 AM CST, severe thunderstorms capable of producing tornadoes
were located along a line extending from Fayetteville to Huntsville,
moving east at 50 mph. The best circulations along this line were
located near Fayetteville and Huntsville.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Northern Huntsville, Moores Mill, Meridianville, Hazel Green,
Alabama A And M University, and New Market around 1235 AM CST.
Huntland around 1245 AM CST.
Other locations impacted by these tornadic storms include Elkwood,
Elora, Hurdlow, Maxwell, Larkin, Smithland, Francisco, Beans Creek,
Fisk, and Ryland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3468 8676 3477 8675 3501 8673 3514 8673
3526 8622 3483 8615
TIME...MOT...LOC 0630Z 287DEG 42KT 3517 8656 3469 8660
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KDWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Feb 15, 11:58 PM CST, 1 minute earlier.
Area forecast discussion, Feb 15, 11:58 PM CST, 1 minute before
Area Forecast Discussion National Weather Service Huntsville AL 1158 PM CST Sat Feb 15 2025 ...New AVIATION... .NEAR TERM... (Rest of tonight) Issued at 743 PM CST Sat Feb 15 2025 [UPDATE 915 PM] A Tornado Watch has been issued for all of northern Alabama and southern middle Tennessee and is in effect through 4 AM CST Sunday. Make sure to stay weather aware and have multiple ways to receive warnings tonight! Currently some light showers are being shown by radar out ahead of the main line of storms that extends from Louisiana up through western Tennessee and Kentucky. Both the soundings from Jackson, MS and Birmingham, AL show a capping inversion aloft (especially in JAN's). The instability is not as robust in BMX's sounding; however, the instability may increase as the low level jet increases tonight. For our area, there is ample bulk shear and Hi- Res guidance also indicates that there may be a narrow corridor of sufficient surface instability (and increased low-level lapse rates) along and west of I-65 tonight. Although, with cold air damming occurring to our east over the southern Appalachians, it seems more likely that instability will be a bit more limited over northeast Alabama overnight. This will be monitored over the next few hours to see if this holds true. Overall, the forecast has not changed too much, as we are still anticipating a line of severe storms to move through the region this evening and overnight. Damaging winds, heavy downpours, as well as the potential for a few tornadoes are the main threats. With an inch or less of rain forecast with the fast-moving line of storms, nuisance flooding may be a concern (especially with the rains we've received recently). Although, we are not expecting widespread flooding at this time. We are going to keep an eye on our rivers with this rainfall as well as downstream flow, as a couple of our rivers remain in flood from this past week. As for timing of the storms tonight, Hi-Res models suggest that our current thinking (and most likely time) of the line moving through our area of 10 PM over northwest Alabama and moving east of our area between 3-4 AM. Make sure to have multiple ways to receive warnings tonight, especially ones that will wake you up! && .SHORT TERM... (Sunday through Monday) Issued at 101 PM CST Sat Feb 15 2025 The line of storms will exit the area before sunrise Sunday morning. Gusty winds of 20-30 mph will remain during the morning before diminishing by around lunchtime. A colder and drier airmass advects in from the NW on Sunday bringing in another shot of cooler air into the TN Valley. Afternoon temperatures will only be in the upper 40s with overnight lows dipping down into the mid 20s. Given the breezy conditions during the day, a flash freeze overnight is not expected. As the upper level trough axis associated with the storms Saturday night pushes further east of the forecast area, a more zonal flow pattern sets up across the Southeast to start the new work week. Dry and below normal conditions continue on Monday with highs only in the mid 40s and overnight lows once again dropping down into the mid 20s. These temperatures are approximately 10 degrees below the climatological normals for this time of year. && .LONG TERM... (Tuesday through Friday) Issued at 238 AM CST Sat Feb 15 2025 On Tuesday morning, an area of upper low pressure should be exiting to the east from the Canadian Maritimes. West and south of this low, a generally zonal upper flow should be in place over much of the CONUS, with weak troughing across the western states. At this time, an upper level system heading southward across Alberta will result in an area of low pressure forming over the upper Mississippi Valley on Wednesday. This system will bring more inclement weather to the Tennessee Valley for the midweek. Before then, a strong and cold surface high over Saskatchewan with sea level pressure in the lower 1050s mb will exert its influence to the SE, and continue a chilly trend across this area. With more clouds moving in as the upper system forms, more limited direct sun will result in highs only in the lower 50s, a bit cooler than average readings around 58 degrees. These lower 50s will be the warmest temperature of this period, as more colder air is forecast to arrive for the mid and latter half of the week. The upper system consolidating over the eastern plains and western Great Lakes will bring a wintry mix across the area beginning Tue night. The latest grids, based mainly on the NBM has a rain/snow mix for over our Tennessee counties into NW Alabama, with a cold rain more to the SE. On Wednesday, the mix of rain/snow will continue, over similar areas of southern middle Tennessee to NW Alabama, with showers more to the SE. With clouds, good precipitation chances and cold air advection becoming more dominant, high temperatures for the mid week will be colder, ranging from the mid/upper 30s for our TN group and NW AL, with low/mid 40s more towards Marshall, Cullman and southern DeKalb counties. The system should exit to the east Wed night with precipitation tapering off from west to east. Went with a faster track of the precip ending. Total snow amounts should remain under an inch over our north and western areas, with lesser amounts to the SE. Precip ending will help limit snow accumulations, as low temperatures plummet into the mid/upper teens before daybreak Thursday. With clouds slowly decreasing and a lower 1040s mb surface high building SE over the eastern Great Plains, it will very chilly day with highs only in the upper 20s to lower 30s. A NW-N winds of 5-15 mph will produce wind chill values in the teens to lower 20s. Even colder Thur night with lows in the lower teens. High temperatures to close out the work week should only rise into the mid 30s to around 40 under partly cloudy skies. && .AVIATION... (06Z TAFS) Issued at 1158 PM CST Sat Feb 15 2025 A quasi-linear convective line (QLCS) was moving eastward across the forecast area, now between KMSL and KHSV. This line should be impacting KDCU within the next 10 minutes, then KHSV 15-30 min. Strong to damaging wind gusts over 50kt are possible with this line, along with a possible tornado. The QLCS should be positioned east of NE AL by 10Z. A tight pressure gradient around low pressure over KY will keep low-level wind shear in for another hour at KMSL, and a few hours at KHSV. Winds otherwise will remain strong in the 20-30kt range gradually lowering as we go through the day. Winds should veer from the S-SW to the west after daybreak, then W-NW winds should fall below 10kt after sunset. IFR CIGs are expected with the QLCS and an hour or so afterwards, then become MVFR for the remainder of the overnight into the late morning. VFR CIGs are forecast this afternoon and evening. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Wind Advisory until noon CST Sunday for ALZ001>010-016. TN...Wind Advisory until noon CST Sunday for TNZ076-096-097. && NEAR TERM...26 SHORT TERM....GH LONG TERM....RSB AVIATION...RSB
In the hours before
Local storm report, Feb 15, 11:23 PM CST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1123 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM Tstm Wnd Dmg 1 SW Florence 34.81N 87.68W
02/15/2025 Lauderdale AL Emergency Mngr
Trees down at 728 Sherrod Avenue. Time
estimated by radar.
&&Local storm report, Feb 15, 11:24 PM CST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1124 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM Tstm Wnd Dmg 8 N Killen 34.98N 87.54W
02/15/2025 Lauderdale AL Emergency Mngr
Trees down at 110 CR 341. Time estimated by
radar.
&&Local storm report, Feb 15, 11:25 PM CST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1125 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM Tstm Wnd Dmg 1 SSW Underwood-Petersv 34.87N 87.70W
02/15/2025 Lauderdale AL Emergency Mngr
Trees down at CR 457 at CR 57. Time
estimated by radar.
&&Local storm report, Feb 15, 11:26 PM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1126 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Tstm Wnd Dmg 1 WNW Florence 34.83N 87.68W
02/15/2025 Lauderdale AL Emergency Mngr
Tree knocked down on a house at 2237
Randolph in Florence. Time estimated by
radar.
&&Local storm report, Feb 15, 11:35 PM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1135 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM Tstm Wnd Dmg 3 WSW Killen 34.84N 87.57W
02/15/2025 Lauderdale AL Emergency Mngr
A tree was knocked down on a residence at
104 Mimosa Cove in Killen. Time estimated by
radar.
&&Local storm report, Feb 15, 11:37 PM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1137 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM Tstm Wnd Dmg 1 ENE Tuscumbia 34.73N 87.70W
02/15/2025 Colbert AL Fire Dept/Rescue
Reports of multiple trees and powerlines
down on East 6th street near N Commons and
Jefferson street. Transformers also blown in
the vicinity. Time estimated based on radar.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 10:45 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 45 min |
| Feb 15, 10:56 PM CST | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 34 min |
| Feb 15, 11:23 PM CST | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 37 min |
| Feb 15, 11:24 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 51 min |
| Feb 15, 11:28 PM CST | Tornado Warning | HUN | Franklin, Lawrence, Limestone, Morgan | 47 min |
| Feb 16, 12:04 AM CST | Severe Thunderstorm Warning | HUN | Cullman, Jackson, Lawrence, Limestone, Madison, Marshall and 1 more | 41 min |
| Feb 16, 12:40 AM CST | Tornado Warning | HUN | Jackson, Madison | 50 min |
| Feb 16, 12:45 AM CST | Severe Thunderstorm Warning | HUN | Cullman, DeKalb, Jackson, Madison, Marshall, Morgan | 60 min |
| Feb 16, 1:06 AM CST | Tornado Warning | HUN | DeKalb, Marshall | 28 min |
| Feb 16, 1:15 AM CST | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 45 min |
| Feb 16, 1:25 AM CST | Tornado Warning | HUN | Jackson | 14 min |
| Feb 16, 1:25 AM CST | Tornado Warning | HUN | DeKalb | 29 min |
| Feb 16, 1:45 AM CST | Tornado Warning | HUN | DeKalb | 15 min |
| Feb 16, 6:48 AM CST | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 2 hr |
| Feb 16, 12:21 AM CST | Tornado Warning | HUN | Franklin, Lincoln, Moore | 24 min |
| Feb 16, 12:44 AM CST | Tornado Warning | HUN | Franklin, Lincoln, Moore | 46 min |
Nearby
Tornado Warnings in Alabama, 2025Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.